The semiring of quotients of commutative semirings
Syed A. Huq
Colloquium Mathematicae, Tome 27 (1973), p. 185-188 / Harvested from The Polish Digital Mathematics Library
Publié le : 1973-01-01
EUDML-ID : urn:eudml:doc:263707
@article{bwmeta1.element.desklight-3a74be9e-d909-4b5b-9a25-7d2e8066f4e5,
     author = {Syed A. Huq},
     title = {The semiring of quotients of commutative semirings},
     journal = {Colloquium Mathematicae},
     volume = {27},
     year = {1973},
     pages = {185-188},
     zbl = {0242.16002},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.desklight-3a74be9e-d909-4b5b-9a25-7d2e8066f4e5}
}
Syed A. Huq. The semiring of quotients of commutative semirings. Colloquium Mathematicae, Tome 27 (1973) pp. 185-188. http://gdmltest.u-ga.fr/item/bwmeta1.element.desklight-3a74be9e-d909-4b5b-9a25-7d2e8066f4e5/